# SDR USAA2011021890810

- Difficulty date: January 21, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 221
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER DIMENSION "A" BETWEEN THE FINGER AND STRIKER LEVER EXCEEDED LIMITS.  ADJUSTED DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER DIMENSION "A" BETWEEN THE FINGER AND STRIKER LEVER IAW A320 AMM 52-11-14.
